Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 30, 2013, 8:10 PM CDT for 7 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 8:10 PM CDT (01:10 UTC)
- Expired
- May 31, 2013, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 39 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1121 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 13.1
The text
As transmitted, in the capitals the NWS used until 2016.
893
WGUS54 KTSA 310110
FFWTSA
OKC035-041-097-105-131-143-145-310700-
/O.NEW.KTSA.FF.W.0014.130531T0110Z-130531T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MAYES COUNTY IN NORTHEAST OKLAHOMA...
NORTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
ROGERS COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
WESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 200 AM CDT
* AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2
INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BROKEN ARROW...CLAREMORE...PRYOR...TULSA...VINITA...ADAIR...BIG
CABIN...CATOOSA...CHELSEA...CHEROKEE STATE PARK...CHLOETA...
CHOUTEAU...CLEORA...COLLINSVILLE...DISNEY...FOYIL...INOLA...JENKS
RIVERSIDE AIRPORT...KETCHUM...LANGLEY...LEACH...LOCUST GROVE...NEW
ALLUWE...OOLOGAH...OWASSO...PENSACOLA...ROSE...SALINA...SPAVINAW
AND SPAVINAW STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3678 9504 3671 9499 3668 9500 3667 9497
3623 9467 3616 9505 3616 9512 3615 9512
3606 9562 3604 9602 3615 9602 3679 9550
$$2 follow-up statements
512
WGUS74 KTSA 310331
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT THU MAY 30 2013
OKC035-041-097-105-131-143-145-310700-
/O.CON.KTSA.FF.W.0014.000000T0000Z-130531T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-ROGERS OK-TULSA OK-WAGONER OK-
1031 PM CDT THU MAY 30 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN WAGONER...
NORTHEASTERN TULSA...ROGERS...SOUTHEASTERN NOWATA...MAYES...
SOUTHWESTERN DELAWARE AND SOUTHERN CRAIG COUNTIES UNTIL 200 AM CDT...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAINFALL HAD ENDED ACROSS THE WARNED AREA. ALTHOUGH NO
ADDITIONAL RAINFALL IS EXPECTED...1 TO 4 INCHES OF RAIN HAS ALREADY
FALLEN AND FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE WITH THE
HEAVIEST AMOUNTS ACROSS EASTERN MAYES AND SOUTHERN DELAWARE
COUNTIES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BROKEN ARROW...CLAREMORE...PRYOR...TULSA...VINITA...ADAIR...BIG
CABIN...CATOOSA...CHELSEA...CHEROKEE STATE PARK...CHLOETA...
CHOUTEAU...CLEORA...COLLINSVILLE...DISNEY...FOYIL...INOLA...
KETCHUM...LANGLEY...LEACH...LOCUST GROVE...NEW ALLUWE...OOLOGAH...
OWASSO...PENSACOLA...ROSE...SALINA...SPAVINAW...SPAVINAW STATE PARK
AND TALALA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3678 9504 3671 9499 3668 9500 3667 9497
3623 9467 3616 9505 3616 9512 3615 9512
3606 9562 3604 9602 3615 9602 3679 9550
$$906
WGUS74 KTSA 310653
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT FRI MAY 31 2013
OKC035-041-097-105-131-143-145-310708-
/O.EXP.KTSA.FF.W.0014.000000T0000Z-130531T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-ROGERS OK-TULSA OK-WAGONER OK-
153 AM CDT FRI MAY 31 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
WAGONER...NORTHEASTERN TULSA...ROGERS...SOUTHEASTERN NOWATA...
MAYES...SOUTHWESTERN DELAWARE AND SOUTHERN CRAIG COUNTIES WILL BE
ALLOWED TO EXPIRE AT 200 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3678 9504 3671 9499 3668 9500 3667 9497
3623 9467 3616 9505 3616 9512 3615 9512
3606 9562 3604 9602 3615 9602 3679 9550
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 30, 6:14 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 30, 6:14 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 30 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... THUNDERSTORMS WILL CONTINUE TO AFFECT ALL TAF
SITES INTERMITTENTLY DURING THE EVENING HOURS. PRECIPITATION WILL
END FROM WEST TO EAST... WITH MVFR CEILINGS THEN PREVAILING FOR
THE REMAINDER OF THE NIGHT. ANOTHER ROUND OF THUNDERSTORM ACTIVITY
WILL AFFECT NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SITES
BEGINNING AROUND MID DAY FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 259 PM CDT THU MAY 30 2013/
DISCUSSION...
DISCRETE SUPERCELL THUNDERSTORMS ONGOING THIS AFTERNOON ACROSS
CENTRAL OKLAHOMA...EXTENDING INTO NORTHEAST OKLAHOMA. STORMS HAVE
DEVELOPED ALONG FRONT/DRY LINE AND CONVECTIVE OUTFLOW BOUNDARY
FROM THIS MORNINGS CONVECTION ACROSS FAR NORTHEAST OKLAHOMA.
ATMOSPHERE REMAINS VERY UNSTABLE ACROSS PORTIONS OF EASTERN
OKLAHOMA WITH MLCAPE VALUES AROUND 3000 J/KG. DEEP LAYER SHEAR
WILL REMAIN FAVORABLE FOR SUPERCELLS WITH THE THREAT FOR DAMAGING
WINDS/TORNADOES THROUGH THE EVENING HOURS AS LOW LEVEL WIND FIELDS
INCREASE. SEVERE THREAT SHOULD SLOWLY DIMINISH OVERNIGHT AS
ATMOSPHERE BEGINS TO STABILIZE WITH THUNDERSTORM ACTIVITY
REFOCUSING FURTHER NORTH ACROSS KANSAS/MISSOURI.
ANOTHER ROUND OF SIGNIFICANT SEVERE WEATHER IS EXPECTED AGAIN ON
FRIDAY AS CONDITIONS REMAIN FAVORABLE FOR SUPERCELLS. STORMS
SHOULD BECOME MORE LINEAR WITH TIME INTO FRIDAY NIGHT WITH THE
POTENTIAL FOR SIGNIFICANT FLOODING AS STRONG THUNDERSTORMS TRAIN
OVER THE SAME AREAS. FLOODING THREAT WILL LIKELY CONTINUE INTO
SATURDAY MORNING BEFORE CONVECTIVE LINE SHIFTS SOUTHEAST SATURDAY
AFTERNOON OR EVENING WITH FROPA.
MILD CONDITIONS EXPECTED BEHIND THE FRONT SUNDAY INTO THE EARLY
PART OF THE WEEK AS SURFACE HIGH PRESSURE BUILDS OVER THE SOUTHERN
PLAINS. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE BY MID WEEK AS
ZONAL FLOW ALOFT BECOMES ESTABLISHED.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
AVIATION...06Hazardous weather outlook, May 30, 6:01 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT THU MAY 30 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
601 PM CDT THU MAY 30 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WITH
THE GREATEST COVERAGE OF SEVERE STORMS ACROSS NORTHEAST OKLAHOMA.
A GRADUAL WEAKENING TREND IS EXPECTED WITH THE STORMS THROUGH THE
EVENING...BUT LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO
WILL REMAIN POSSIBLE THROUGH AT LEAST 9 PM. LOCALLY HEAVY RAINFALL
MAY ALSO RESULT IN LOCALIZED FLOODING PROBLEMS IN NORTHEAST
OKLAHOMA THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY
AFTERNOON...AND INTO NORTHWEST ARKANSAS FRIDAY
NIGHT...INTERACTING WITH A VERY UNSTABLE AIRMASS OVER THE REGION.
WINDS ALOFT WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF ORGANIZED
STORMS. EARLY IN THE EVENT THE THREAT FOR VERY LARGE HAIL AND
TORNADOES EXISTS...WITH A TRANSITION TOWARD DAMAGING WINDS AND
HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS ALOFT WILL BE PARALLEL TO
THE BOUNDARY...SUGGESTING THAT STORMS WILL GROW INTO CLUSTERS AND
TRAIN OVER THE SAME AREAS. WIDESPREAD FLOODING WILL BECOME AN
INCREASING CONCERN BECAUSE OF THIS...WITH ISOLATED AREAS
POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN THROUGH
SATURDAY MORNING.
THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.
ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF
THUNDERSTORMS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 30, 5:48 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 ENE JENKS 36.04N 95.90W
05/30/2013 E0.88 INCH TULSA OK PUBLIC
&&
DMJLocal storm report, May 30, 5:53 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST JENKS 36.02N 95.97W
05/30/2013 M69 MPH TULSA OK BROADCAST MEDIA
&&
SFPSpecial weather statement, May 30, 6:16 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT THU MAY 30 2013
ARZ001-OKZ057-058-061>063-067>069-302345-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA
OK-ROGERS OK-WAGONER OK-
616 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...DELAWARE...MAYES...SOUTHEASTERN OTTAWA...
SOUTHEASTERN ROGERS...NORTHERN WAGONER AND NORTHWESTERN ADAIR
AT 616 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MAYSVILLE TO TWIN OAKS TO 10
MILES WEST OF WAGONER...MOVING EAST AT 30 MPH.
A LARGE PORTION OF WESTERN BENTON...NORTHERN CHEROKEE...SOUTHEASTERN
CRAIG...DELAWARE...MAYES...SOUTHEASTERN OTTAWA...SOUTHEASTERN
ROGERS...NORTHERN WAGONER AND NORTHWESTERN ADAIR COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 645 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3673 9461 3651 9461 3650 9414 3617 9449
3586 9518 3604 9574 3663 9515
TIME...MOT...LOC 2316Z 271DEG 25KT 3650 9464 3619 9484
3600 9554Special weather statement, May 30, 6:18 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU MAY 30 2013
OKZ054-059-064-302345-
CREEK OK-OSAGE OK-PAWNEE OK-
618 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHERN OSAGE AND PAWNEE
AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
MARAMEC...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA...PAWNEE...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...
CLEVELAND...OILTON AND QUAY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3663 9638 3643 9605 3603 9662 3604 9663
3615 9663 3615 9680 3618 9683 3624 9682
3624 9690 3627 9694 3628 9693
TIME...MOT...LOC 2318Z 232DEG 48KT 3624 9672Local storm report, May 30, 7:19 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TORNADO MAZIE 36.11N 95.36W
05/30/2013 MAYES OK BROADCAST MEDIA
MEDIA CHASERS VIDEOED A TORNADO NEAR MAZIE.
&&
SFPSpecial weather statement, May 30, 7:46 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT THU MAY 30 2013
OKZ056-057-061-062-310130-
CRAIG OK-MAYES OK-NOWATA OK-ROGERS OK-
746 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CRAIG...NORTHWESTERN MAYES...SOUTHERN NOWATA AND
NORTHERN ROGERS
AT 746 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF WATOVA TO 3 MILES SOUTHWEST OF TALALA
TO 6 MILES SOUTHWEST OF OOLOGAH...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WATOVA...
NEW ALLUWE...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...CHELSEA AND WHITE
OAK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3671 9518 3649 9526 3633 9539 3640 9580
3642 9579 3643 9582 3649 9577 3668 9577
TIME...MOT...LOC 0046Z 271DEG 30KT 3662 9571 3650 9571
3641 9577The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 55 min |
| May 30, 7:26 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 30, 7:46 PM CDT | Special Weather Statement | TSA | Rogers | 44 min |
| May 30, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 53 min |
| May 30, 8:12 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 33 min |
| May 30, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 57 min |
| May 30, 8:37 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 53 min |
| May 30, 8:38 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 37 min |
| May 30, 8:52 PM CDT | River Flood Warning | TSA | Nowata | 24 hr |
| May 30, 9:05 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 40 min |
| May 30, 9:27 PM CDT | Tornado Warning | TSA | Delaware | 33 min |
| May 30, 9:28 PM CDT | River Flood Warning | TSA | Washington | 11 hr |
| May 30, 9:35 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 30, 9:37 PM CDT | Tornado Warning | TSA | Adair, Delaware | 53 min |
| May 30, 9:46 PM CDT | Special Weather Statement | TSA | Cherokee | 29 min |
| May 30, 10:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 64 min |
| May 31, 12:20 AM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 31, 12:40 AM CDT | Flash Flood Warning | TSA | LeFlore | 5 hr |
| May 31, 1:49 AM CDT | Special Weather Statement | TSA | LeFlore | 41 min |
| May 31, 5:22 AM CDT | Areal Flood Warning | TSA | LeFlore | 18 hr |
| May 31, 11:18 AM CDT | River Flood Watch | TSA | Osage | 23 hr |
| May 31, 11:18 AM CDT | River Flood Watch | TSA | Washington | 23 hr |
| May 31, 11:18 AM CDT | River Flood Watch | TSA | Ottawa | 4 hr |
| May 31, 1:48 PM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| May 31, 2:16 PM CDT | River Flood Advisory | TSA | Cherokee | 71 hr |
| May 31, 2:16 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 29 hr |
| May 31, 3:35 PM CDT | Special Weather Statement | TSA | Washington | 25 min |
| May 31, 4:52 PM CDT | Special Weather Statement | TSA | Osage | 38 min |
| May 31, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 31, 5:29 PM CDT | Tornado Warning | TSA | Osage | 46 min |
| May 31, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| May 31, 5:42 PM CDT | Tornado Warning | TSA | Osage | 33 min |
| May 31, 5:43 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 6:10 PM CDT | Tornado Warning | TSA | Osage, Washington | 50 min |
| May 31, 6:14 PM CDT | Tornado Warning | TSA | Osage | 31 min |
| May 31, 6:33 PM CDT | Tornado Warning | TSA | Nowata, Washington | 42 min |
| May 31, 6:42 PM CDT | Tornado Warning | TSA | Osage | 48 min |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.